# SDR 2000UALA00281

- Difficulty date: May 19, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7464U
- Make and model: Boeing 727222
- Aircraft serial: 21918
- Aircraft time: 57,289 hours, 33,022 cycles
- Engine: Pwa JT8D15
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: H1010261
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF CREW RECEIVED INDICATION OF TRAILING EDGE OUTBOARD FLAP POSITION NR 2 EXTENDED.  FOLLOWED PROCEDURE TO RETRACT FLAPS USING ALTERNATE METHOD AND ALL RETRACTED NORMALLY.  *S/D*  REPLACED NEW SWITCH AND HARNESS ASSEMBLY AND THE SYSTEM OPERATIONALLY CHECKS GOOD.
